MathSciNet Relay Station
MathSciNet bibliographic data
MR2680170 16R10 (16W50)
Aljadeff, Eli; Kanel-Belov, Alexei Representability and Specht problem for $G$-graded algebras. Adv. Math. 225 (2010), no. 5, 2391–2428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement